| Model Number |
PLATINIUM CRT-D 1711 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportedly, during the interrogation of the subject device, the following warning messages were displayed - [27], [a26] and [a3] indicating the device had been reset 1 time since beginning of life on dec 6, 2023 stating the defibrillation system potentially ineffective.The patient was sent home.The charge time was 13 seconds today with a battery voltage of 2.9v.No other information was available.
Additional Manufacturer Narrative
The device involved in this mdr report is not approved in the united states; however, it is similar to a device manufactured by microport crm that was cleared or approved by fda for marketing in the united states.
Additional Manufacturer Narrative
The conclusions are as follows: - overconsumption has been triggered most probably due to a noisy environment (emis events).- in order to remove this overconsumption, a reset has been performed by the software.- that is the reason why those warnings have been raised.- following the reset, the normal device functioning has been restored.- based on the available data, no issue is suspected on the subject device.For more details, please refer to the attached analysis report.
Event or Problem Description